# SDR SWAA060299

- Difficulty date: January 23, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 25,959 hours, 15,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT WING OUTBOARD T/E AFT FLAP LOWER SKIN DELAMINATED AT INBOARD END.  REPAIRED FLAP PER SRM.
